Principal homogeneous spaces defined over a function field
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 316-346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_64_a18,
author = {I. R. Shafarevich},
title = {Principal homogeneous spaces defined over a~function field},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {316--346},
year = {1961},
volume = {64},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_64_a18/}
}
I. R. Shafarevich. Principal homogeneous spaces defined over a function field. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 316-346. http://geodesic.mathdoc.fr/item/TM_1961_64_a18/